# SDR AALA201901119012

- Difficulty date: January 3, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 6,281 hours, 2,395 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO FIRE EXTINGUISHER BOTTLE 1,AFT CARGO SMOKE PROCEDURE ACCOMPLISHED. AIRMAN FAULTED SMOKE DETECTOR 8WH IN AFT CARGO PER MM 26-16-1 5-401. ALSO NECESSARY TO REPLACED NUMBER 1 CARGO FIRE BOTTLE IAW MM 26-23-41-401. REFER ALSO TO AMM 26-23-00-201 FOR RESTORATION AFTER FIRE EXT BOTTLE DISCHARGE. REPLACED SMOKE DETECTOR PER AMM 26-16-15. OPERATIONS CHECK OF CARGO SMOKE DETECTION AS PER AMM 26-16-00-710-001-A.
